# SDR CA140521003

- Difficulty date: April 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 1 hours
- Engine: Ge CF343A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS REPORT, AFTER ACFT TAKEOFF AND GEAR LEVER SELECTION TO THE UP POSITION, ON EICAS WERE OBSERVED FOLLOWING WARNING MESSAGE "GEAR DISAGREE".  DURING ALL THE FLIGHT GEAR WAS IN NOT SAFE INDICATION, ALL 3 RED LIGHTS, WITH "GEAR DISAGRE" MESSAGE. LANDING WAS ACCOMPLISHED WITH MANUALLY EXTENDED LANDING GEAR.  PSEU HAS BEEN REPLACED AND EXTENSION/RETRACTION OF LANDING GEAR HAVE BEEN PERFORMED SEVERAL TIMES, ALL SYS OPERATE NORMALLY.
